CSpace  > 数学所
avariantoftheisoperimetricproblemparti
ShengLiang Pan1; XiaoWei Sun2; YouDe Wang2
2008
Source Publicationscienceinchinaseriesamathematics
ISSN1006-9283
Volume51Issue:6Pages:1119
AbstractThis paper deals with the following isoperimetric problem in the plane: Among all regions with prescribed perimeter and covering a given line segment, what is the region that has the greatest area?.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36180
Collection数学所
Affiliation1.华东师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
ShengLiang Pan,XiaoWei Sun,YouDe Wang. avariantoftheisoperimetricproblemparti[J]. scienceinchinaseriesamathematics,2008,51(6):1119.
APA ShengLiang Pan,XiaoWei Sun,&YouDe Wang.(2008).avariantoftheisoperimetricproblemparti.scienceinchinaseriesamathematics,51(6),1119.
MLA ShengLiang Pan,et al."avariantoftheisoperimetricproblemparti".scienceinchinaseriesamathematics 51.6(2008):1119.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[ShengLiang Pan]'s Articles
[XiaoWei Sun]'s Articles
[YouDe Wang]'s Articles
Baidu academic
Similar articles in Baidu academic
[ShengLiang Pan]'s Articles
[XiaoWei Sun]'s Articles
[YouDe Wang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[ShengLiang Pan]'s Articles
[XiaoWei Sun]'s Articles
[YouDe Wang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.